# SDR AALA961619

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PAX SEAT 32H INOPERATIVE.  REPAIRED BROKEN EMERGENCY EXIT LIGHT WIRE AT PAX SEAT 32H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
